Show simple item record

dc.contributor.authorMaagli, Habib ( )
dc.contributor.authorToumi, Faten ( Orcid Icon 0000-0002-9923-9729 )
dc.contributor.authorZribi, Malek ( )
dc.date.accessioned2020-11-24T20:47:13Z
dc.date.available2020-11-24T20:47:13Z
dc.date.issued2003-05-20
dc.identifier.citationMaagli, H., Toumi, F., & Zribi, M. (2003). Existence of positive solutions for some polyharmonic nonlinear boundary-value problems. Electronic Journal of Mathematical Equations, 2003(58), pp. 1-19.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12998
dc.description.abstract

We present existence results for the polyharmonic nonlinear elliptic boundary-value problem

(-Δ)m u = ƒ(·, u) in B
(∂/ ∂v)j u = 0 on ∂B, 0 ≤ j ≤ m - 1.

(in the sense of distributions), where B is the unit ball in ℝn and n ≥ 2. The nonlinearity ƒ(x, t) satisfies appropriate conditions related to a Kato class of functions Km,n. Our approach is based on estimates for the polyharmonic Green function with zero Dirichlet boundary conditions and on the Schauder fixed point theorem.

en_US
dc.formatText
dc.format.extent19 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectGreen functionen_US
dc.subjectPositive solutionen_US
dc.subjectSchauder fixed point theoremen_US
dc.subjectSingular polyharmonic elliptic equationen_US
dc.titleExistence of positive solutions for some polyharmonic nonlinear boundary-value problemsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record